# SDR QXEA200801020

- Difficulty date: September 23, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS ELECTRICAL SMELL IN AFT CARGO COMPARTMENT. MAINTENANCE PERFORMED GVI OF COMPARTMENT WITH NO DEFECTS NOTED. RAN APU AND BLEED AIR WITH NO SMELL NOTED. COULD NO DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED. (K)
